| Model Number |
7210551 |
| Medical Device Problem Codes |
Unstable (1667); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
Event or Problem Description
It was reported that, during a shoulder arthroscopy, the hydraulics of the "t-max ii, shoulder exposure positioner" slowly release when under pressure and the table flattens out.The positioner could not remain the stiff beach chair position when the patient's weight was on it.The procedure was successfully completed without delay by repositioning the same faulty device.The patient was already anesthetized, but no further complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product.No complaint related issues were observed.A functional evaluation was performed.The struts compress under load.The struts fail the load test.The complaint of a pressure problem was confirmed and the root cause has been associated with a mechanical component failure.The failure of "unstable" was confirmed and the root cause has also been associated with a mechanical component failure.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded these failures were repeat issues.